# SDR UPS08854050

- Difficulty date: October 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ NUMBER 702-S2-08 RT HORIZONTAL STAB UPPER SKIN DOUBLER REPAIR UNABLE TO VALIDATE PER SRM.  REPAIRED AS PER UPS EO DC8 5510 31277A.
